Rank two ACM bundles on the double embedding of a quadric surface

Takuya Nemoto*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this article, we completely classify locally free sheaves (Formula presented.) of rank 2 such that (Formula presented.) for (Formula presented.) on the double embedding of a smooth quadric surface (Formula presented.) and prove the existence of them. Geometric properties of the sets of points corresponding to (Formula presented.) by Serre correspondence are obtained.

Original languageEnglish
Pages (from-to)5096-5112
Number of pages17
JournalCommunications in Algebra
Volume50
Issue number12
DOIs
Publication statusPublished - 2022

Keywords

  • Cohomology
  • vector bundle

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Rank two ACM bundles on the double embedding of a quadric surface'. Together they form a unique fingerprint.

Cite this